2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 3 [rss]
Francisco Mart\'\i n, Andreas Savas-Halilaj, Knut Smoczyk. On the topology of translating solitons of the mean curvature flow Calc. Var. Partial Differential Equations 54 (2015) no. 3 , 2853–2882. MathScinet [bib] [doi]
P. Morales Álvarez, M. Sánchez. Myers and Hawking theorems: geometry for the limits of the universe Milan J. Math. 83 (2015) no. 2 , 295–311. MathScinet [bib] [doi]
K. Panagiotidou, J. D. Pérez. On the Lie derivative of real hypersurfaces in $\Bbb CP^2$ and $\Bbb CH^2$ with respect to the generalized Tanaka-Webster connection Bull. Korean Math. Soc. 52 (2015) no. 5 , 1621–1630. MathScinet [bib] [doi]
P. Morales Álvarez, M. Sánchez. A note on the causal homotopy classes of a globally hyperbolic spacetime Classical Quantum Gravity 32 (2015) no. 19 , 197001, 12. MathScinet [bib] [doi]
M. Caballero, R. M. Rubio. Dual characterizations of the sphere and the hyperbolic space in arbitrary dimension Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1560010, 5. MathScinet [bib] [doi]
R. Bartolo, A. M- Candela, J. L. Flores. Connectivity by geodesics in open subsets of globally hyperbolic spacetimes Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1560009, 9. MathScinet [bib] [doi]
M. De León, G. Marmo, M. Muñoz-Lecanda, M. Sánchez. Preface [Proceedings of the XXIII International Fall Workshop on Geometry and Physics (IFWGP)] Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1502002, 1. (Held at the University of Granada, Granada, September 2--5, 2014) MathScinet [bib] [doi]
J. M. M. Senovilla, R. Torres. Corrigendum: Particle production from marginally trapped surfaces of general spacetimes (2015 \it Class. Quantum Grav. \bf 32 085004) [ MR3326936] Classical Quantum Gravity 32 (2015) no. 18 , 189501, 4. MathScinet [bib]
M. Mars, A. Soria. The asymptotic behaviour of the Hawking energy along null asymptotically flat hypersurfaces Classical Quantum Gravity 32 (2015) no. 18 , 185020, 30. MathScinet [bib] [doi]
M. Gutiérrez, B. Olea. Totally umbilic null hypersurfaces in generalized Robertson-Walker spaces Differential Geom. Appl. 42 (2015) no. , 15–30. [bib] [doi]
K. Panagiotidou, J. D. Pérez. The normal Jacobi operator of real hypersurfaces in complex hyperbolic two-plane Grassmannians Internat. J. Math. 26 (2015) no. 9 , 1550075, 14. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator Open Math. 13 (2015) , 493–501. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes Rev. R. Acad. Cienc. Exactas Fí s. Nat. Ser. A Math. RACSAM 109 (2015) no. 2 , 451–460. MathScinet [bib] [doi]
M. Sánchez. On the completeness of trajectories for some mechanical systems Chapter in Geometry, mechanics, and dynamics Springer, New York 73 (2015) , 343–372. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and covariant derivatives on a real hypersurface in a complex projective space Monatsh. Math. 177 (2015) no. 4 , 637–647. MathScinet [bib] [doi]
M. A. Javaloyes, B. L. Soares. Geodesics and Jacobi fields of pseudo-Finsler manifolds Publ. Math. Debrecen 87 (2015) no. 1-2 , 57–78. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The classical Calabi-Bernstein Theorem revisited J. Math. Anal. Appl. 431 (2015) no. 2 , 1172–1177. MathScinet [bib] [doi]
E. Pak, J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians Czechoslovak Math. J. 65(140) (2015) no. 2 , 569–577. MathScinet [bib] [doi]
M. Barros, A. Ferrández, O. J. Garay. Extremal curves of the total curvature in homogeneous 3-spaces J. Math. Anal. Appl. 431 (2015) no. 1 , 342–364. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla. A spacetime characterization of the Kerr-NUT-(A)de Sitter and related metrics Ann. Henri Poincaré 16 (2015) no. 7 , 1509–1550. MathScinet [bib] [doi]
Powered by bibtexbrowser